Alert archive / Missouri / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 19, NWS St. Louis, MO

April 4, 2010Lincoln County, Saint Charles County, Warren County, Missouri; Calhoun County, Illinois

NWS St. Louis, MO issued this severe thunderstorm warning at Apr 4, 2010, 10:41 PM CDT for Lincoln County, Saint Charles County, Warren County, Missouri; Calhoun County, Illinois. It was in force for 34 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 4, 2010, 10:41 PM CDT (03:41 UTC)
Expired
Apr 4, 2010, 11:15 PM CDT
In force
34 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Calhoun County, IL, Lincoln County, MO, Saint Charles County, MO, Warren County, MO

The radar

The St Louis radar (KLSX), 30 km from the middle of the area, began a volume at 03:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 4, 10:50 PM CDTHAIL 0.25Moscow Mills, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 4, 8:43 PM CDTSevere Thunderstorm WatchSPC5 hr
Apr 4, 3:34 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 3.7 hours before the alert went out and 232 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2010-04-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2010-04-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 334 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2143 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
334 m²/s²
0-3 km storm-relative helicity
480 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

563 
WUUS53 KLSX 050341
SVRLSX
ILC013-MOC113-183-219-050415-
/O.NEW.KLSX.SV.W.0019.100405T0341Z-100405T0415Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1041 PM CDT SUN APR 4 2010

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CALHOUN COUNTY IN SOUTHWEST ILLINOIS...
  SOUTHERN LINCOLN COUNTY IN EAST CENTRAL MISSOURI...
  NORTHWESTERN ST. CHARLES COUNTY IN EAST CENTRAL MISSOURI...
  NORTHEASTERN WARREN COUNTY IN EAST CENTRAL MISSOURI...

* UNTIL 1115 PM CDT

* AT 1040 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  WRIGHT CITY...AND MOVING EAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  WRIGHT CITY...TROY...WENTZVILLE...LAKE ST. LOUIS...ST. PAUL...
  DARDENNE PRAIRIE...O'FALLON...COTTLEVILLE...ST. PETERS...MOSCOW
  MILLS...WINFIELD...FORISTELL...FLINT HILL...FOLEY...OLD MONROE...
  BATCHTOWN...BEECHVILLE...BRUSSELS AND MEPPEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS 
CALLAWAY COUNTY IN CENTRAL MISSOURI. THIS IS AN EXTREMELY DANGEROUS 
SITUATION. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY 
FROM WINDOWS!

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT SUNDAY EVENING
FOR SOUTHWESTERN ILLINOIS AND NORTHEAST MISSOURI.

LAT...LON 3905 9059 3872 9059 3880 9119 3913 9113
TIME...MOT...LOC 0341Z 277DEG 35KT 3889 9105
WIND...HAIL 60MPH 1.00IN

$$

TILLY
1 follow-up statement
859 
WWUS53 KLSX 050406
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1106 PM CDT SUN APR 4 2010

MOC219-050416-
/O.CAN.KLSX.SV.W.0019.000000T0000Z-100405T0415Z/
WARREN MO-
1106 PM CDT SUN APR 4 2010

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WARREN COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3889 9096 3905 9059 3872 9059 3877 9096
TIME...MOT...LOC 0406Z 274DEG 30KT 3884 9080

$$

ILC013-MOC113-183-050415-
/O.CON.KLSX.SV.W.0019.000000T0000Z-100405T0415Z/
CALHOUN IL-ST. CHARLES MO-LINCOLN MO-
1106 PM CDT SUN APR 4 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
LINCOLN...NORTHWESTERN ST. CHARLES AND CALHOUN COUNTIES UNTIL 1115 PM
CDT...

AT 1102 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH.  THIS STORM WAS LOCATED NEAR WENTZVILLE...MOVING EAST AT 35
MPH. NICKEL SIZE HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS.

LOCATIONS IMPACTED INCLUDE...
  LAKE ST. LOUIS...ST. PAUL...DARDENNE PRAIRIE...O'FALLON...
  COTTLEVILLE...ST. PETERS...OLD MONROE...BEECHVILLE AND MEPPEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE. THIS 
IS AN EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A 
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!

&&

LAT...LON 3889 9096 3905 9059 3872 9059 3877 9096
TIME...MOT...LOC 0406Z 274DEG 30KT 3884 9080
WIND...HAIL 60MPH 0.88IN

$$

TILLY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 4, 9:34 PM CDT, 1 hour 7 minutes earlier.

Area forecast discussion, Apr 4, 9:34 PM CDT, 1 hour 7 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ST LOUIS MO
934 PM CDT SUN APR 4 2010

.UPDATE...
/923 PM CDT SUN APR 4 2010/

NO ADDITIONAL FORECAST UPDATES FOR NOW.  VERY IMPRESSIVE SURGE OF
MOISTURE HAS OCCURRED ACROSS CWA OVER THE PAST 1-3 HOURS. DEWPOINT
JUMPS OF 10-15 DEGREES FROM THE EASTERN OZARKS THROUGH THE STL
AREA INTO CENTRAL IL WILL CERTAINLY BE ENOUGH TO FUEL STORMS AND
A SVR THREAT PAST MIDNIGHT AS FAVORABLE DEEP SHEAR CONTINUES. HOWEVER...
IT DOES APPEAR THAT THE INTENSITY OF MOST OF THE STORMS WILL
GRADUALLY WANE DURING THE PREDAWN HOURS AS INSTABILITY WEAKENS.

TRUETT

&&

.DISCUSSION...
/403 PM CDT SUN APR 4 2010/

INTENSE STORMS SHOULD INITIATE OVER THE NEXT FEW HOURS IN THE
VICINITY OF THE COLD FRONT FROM NEAR KC AREA INTO NE MO.  WIND
FIELDS CERTAINLY FAVORABLE FOR SEVERE STORMS WITH STRONG DEEP LAYER
SHEAR AS WELL AS 0-1KM SHEAR OF 20-30KTS.  ONLY LIMITING FACTOR SO
FAR AS BEEN LOW LEVEL MOISTURE...BUT DURING THE AFTERNOON 50 DEGREE
DEWPOINTS HAVE BEEN SURGING N THROUGH WESTERN MO AND RUC NOW
INDICATES 1000-900MB CAPES HAVE RAMPED UP TO OVER 1000J/KG NEAR KC.
WITH STRONG S WINDS PERSISTING INTO THE EVENING HOURS NO DOUBT
DEWPOINTS AND INSTABILITIES WILL CONTINUE TO INCREASE. VERY LARGE
HAIL AND DAMAGING WINDS STILL APPEAR TO BE THE GREATEST
DANGER...BUT CERTAINLY THINK A TORNADO THREAT WILL BE PRESENT WITH
SOME OF MORE DISCRETE SUPERCELLS EARLY ON. EXPECT THAT THE STORMS
WILL LIKELY MORPH INTO A LINE DURING THE EVENING...AND DROP FAIRLY
QUICKLY INTO S SECTIONS OF THE FA AFTER MIDNIGHT.

OVERALL THINKING REGARDING EVOLUTION OF ADDITIONAL CONVECTION IN THE
MON-TUE TIME FRAME REMAINS MUCH THE SAME.  STORMS/PRECIP SHOULD
WEAKEN OVER S SECTIONS OF THE AREA MONDAY MORNING...WITH THE THREAT
SHIFTING BACK N DURING THE AFTERNOON AS VERY STRONG WAA DEVELOPS IN
ADVANCE OF NEXT SHORTWAVE.  ANOTHER ROUND OF SEVERE WEATHER
CERTAINLY NOT OUT OF THE QUESTION FOR N AREAS AS MUCAPE AND
DIRECTIONAL SHEAR IS PROGGED TO BE RATHER EYE-POPPING.  THIS THREAT
WILL CONTINUE LIFTING N WITH 85H BAROCLINICITY MON NGT...WHICH
SHOULD LIMIT STORM THREAT TO THE FAR N COUNTIES.   TSRA SLOWLY
RETURNS TO THE ENTIRE FORECAST AREA TUE-WED AS THE TROF PUSHES INTO
THE CENTRAL U.S.

00Z AND 12Z NWP OUTPUT IS SLOWER WITH THIS TROF SO AS A RESULT
HAVE UPPED POPS FOR TUE NGT AND WED. HOWEVER BELIEVE THAT THE GFS
IS OVERDONE IN ITS DEPICTION OF AN UPPER LOW FORMING OVER AREA SO
HAVE GONE WITH THE ECMWF SOLN FOR NOW WHICH KEEPS TROF
OPEN...ALBEIT SLOW MOVING.  TROF IS ALSO QUITE DEEP...WHICH
SUGGESTS SOME FAIRLY CHILLY AIR WILL DROP INTO THE AREA IN ITS
WAKE. THIS WILL BE QUITE A CHANGE FROM THE MILD TEMPS OF TODAY-
TUE...AND HAVE DROP TEMPS ON WED AND THU ABOUT A CAT FROM EARLIER
FORECASTS.

TRUETT

&&

.AVIATION...
/638 PM CDT SUN APR 4 2010/
THUNDERSTORMS DEVELOPED OVER WESTERN MISSOURI A COUPLE OF HOURS
AGO AND HAVE BEEN GENERALLY MOVING EAST-NORTHEAST. SOME OF THE
STORMS HAVE BEEN VERY STRONG PRODUCING VERY LARGE HAIL IN EXCESS
OF 2 INCHS. WHILE THE STORMS HAVE BEEN DISCRETE SO FAR...AM STILL
CONCERNED THAT THESE SINGLE CELL STORMS WILL EVOLVE INTO A LINE
LATER THIS EVENING THAT WILL EVENTUALLY AFFECT A LARGE PORTION OF
THE AREA. DAMAGING WINDS AND LARGE HAIL CONTINUE TO BE THE PRIMARY
CONCERN WITH THESE STORMS. THERE IS A POSSIBILITY THAT THE STORMS
WILL REMAIN DISCRETE. IF THAT HAPPENS...THEN PRIMARILY NORTHEAST
MISSOURI AND WEST CENTRAL ILLINOIS WILL BE UNDER THE GUN TONIGHT.
CONDITIONS WILL BE VFR WITH GUSTY SOUTH WINDS AHEAD OF THE
STORMS...AND IF THIS DOES EVOLVE INTO A LINE THEN THERE WILL BE A
PERIOD OF MVFR BEHIND THE LINE. THE WIND WILL TURN TO THE
NORTHWEST BEHIND THE LINE.

SPECIFICS FOR KSTL...
STILL EXPECTING THE STORMS TO BECOME LINEAR AHEAD OF THE COLD
FRONT THIS EVENING. HOWEVER...IF THIS DOES NOT HAPPEN LAMBERT WILL
LIKELY STAY DRY TONIGHT WITH THE INDIVIDUAL CELLS GOING NORTH OF
THE TERMINAL. WIND WILL REMAIN GUSTY OUT OF THE SOUTH UNTIL THE
STORMS PASS ALTHOUGH THE GUSTS WILL DECREASE THROUGH THE EVENING
HOURS. AGAIN...IF STORMS DO NOT BECOME LINEAR...VFR CONDITIONS
WILL LIKELY PREVAIL THROUGH THE NIGHT. STILL THINK WIND WILL SHIFT
TO THE NORTHWEST EVEN IF WE DON'T GET A LINE OF STORMS AS THE WEAK
COLD FRONT CURRENTLY OVER WESTERN MISSOURI DRIFTS THROUGH THE AREA
BEFORE STALLING SOUTH OF THE METRO AREA.

CARNEY

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Apr 4, 4:15 PM CDT, 6 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
415 PM CDT SUN APR 4 2010

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-051130-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
415 PM CDT SUN APR 4 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER THE NORTHERN
HALF OF MISSOURI AND WEST CENTRAL ILLINOIS THIS EVENING...WITH
THIS THREAT SHIFTING INTO SOUTHERN MISSOURI AND SOUTHERN ILLINOIS
LATER TONIGHT. SOME OF THE STRONGER STORMS WILL PRODUCE LARGE
HAIL...DAMAGING WINDS AND LOCALLY HEAVY RAINFALL. AND...IN PARTS
OF CENTRAL AND NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS THERE
WILL ALSO BE THE POSSIBILITY OF TORNADOES THIS EVENING.

MODERATE FLOODING IS OCCURRING ALONG PARTS OF THE MISSISSIPPI
RIVER. PLEASE SEE THE APPROPRIATE FLOOD STATEMENTS FOR DETAILS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A CHANCE OF THUNDERSTORMS WILL CONTINUE ON MONDAY AS A FRONTAL
BOUNDARY SLOWLY WORKS ACROSS THE AREA. THE THREAT OF STORMS
WITH THIS FEATURE WILL BE LIMITED TO EXTREME NORTHERN MISSOURI ON
MONDAY NIGHT.

SEVERAL MORE ROUNDS OF STORMS ARE FORECAST FOR THE TUESDAY THROUGH
WEDNESDAY TIME FRAME AS A STRONG UPPER LEVEL SYSTEM PUSHES INTO
THE CENTRAL U.S.

MODERATE FLOODING WILL CONTINUE ALONG PARTS OF THE MISSISSIPPI
RIVER. PLEASE SEE THE APPROPRIATE FLOOD STATEMENTS FOR DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NECESSARY IN MANY PARTS OF CENTRAL AND
EASTERN MISSOURI AND SOUTHWEST ILLINOIS TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

TRUETT

In the hours before

Local storm report, Apr 4, 10:17 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1017 PM CDT SUN APR 04 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1010 PM     HAIL             ROODHOUSE               39.48N  90.37W
04/04/2010  E1.00 INCH       GREENE             IL   TRAINED SPOTTER

&&

BYRD
Local storm report, Apr 4, 10:21 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1021 PM CDT SUN APR 04 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0941 PM     TSTM WND DMG     2 SE COLUMBIA           38.43N  90.20W
04/04/2010                   MONROE             IL   BROADCAST MEDIA

            A LARGE SIGN WAS BLOWN DOWN AT HIGHWAY 163 AND BENNETT
            DRIVE.

&&

BYRD
Local storm report, Apr 4, 10:22 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1022 PM CDT SUN APR 04 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1020 PM     HAIL             BERDAN                  39.36N  90.40W
04/04/2010  E0.70 INCH       GREENE             IL   TRAINED SPOTTER

&&

JP
Local storm report, Apr 4, 10:23 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1023 PM CDT SUN APR 04 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1010 PM     HAIL             2 S FULTON              38.82N  91.95W
04/04/2010  E1.75 INCH       CALLAWAY           MO   TRAINED SPOTTER

&&

BYRD
Local storm report, Apr 4, 10:28 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1028 PM CDT SUN APR 04 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1027 PM     HAIL             GREENFIELD              39.34N  90.21W
04/04/2010  E0.70 INCH       GREENE             IL   AMATEUR RADIO

&&

BYRD
Local storm report, Apr 4, 10:39 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1039 PM CDT SUN APR 04 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1038 PM     HAIL             9 WNW CARLINVILLE       39.33N  90.04W
04/04/2010  M0.70 INCH       MACOUPIN           IL   AMATEUR RADIO

&&

BYRD

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 4, 7:16 PM CDTTornado WarningLSXAudrain, Boone, Monroe44 min
Apr 4, 7:55 PM CDTTornado WarningLSXAudrain, Monroe, Ralls35 min
Apr 4, 8:19 PM CDTTornado WarningLSXLincoln, Pike41 min
Apr 4, 8:23 PM CDTSevere Thunderstorm WarningLSXAudrain, Boone37 min
Apr 4, 8:43 PM CDTSevere Thunderstorm WarningLSXAudrain, Boone, Callaway47 min
Apr 4, 8:55 PM CDTTornado WarningLSXLincoln, Pike35 min
Apr 4, 8:57 PM CDTTornado WarningLSXAudrain, Montgomery33 min
Apr 4, 9:29 PM CDTSevere Thunderstorm WarningLSXAudrain, Boone, Callaway46 min
Apr 4, 9:56 PM CDTSevere Thunderstorm WarningLSXBoone, Callaway34 min
Apr 4, 10:03 PM CDTSevere Thunderstorm WarningLSXLincoln, Montgomery, Warren42 min
Apr 4, 10:18 PM CDTSevere Thunderstorm WarningLSXCallaway27 min
Apr 4, 11:25 PM CDTSevere Thunderstorm WarningLSXSaint Charles, Saint Louis, City of Saint Louis35 min
Apr 5, 11:59 AM CDTSevere Thunderstorm WarningLSXPike, Ralls31 min
Apr 5, 12:30 PM CDTSevere Thunderstorm WarningLSXPike30 min
Apr 4, 8:34 PM CDTSevere Thunderstorm WarningLSXAdams, Brown, Pike26 min
Apr 4, 8:58 PM CDTSevere Thunderstorm WarningLSXPike32 min
Apr 4, 9:22 PM CDTSevere Thunderstorm WarningLSXGreene, Jersey38 min
Apr 4, 9:38 PM CDTTornado WarningLSXGreene, Jersey26 min
Apr 4, 9:50 PM CDTSevere Thunderstorm WarningLSXGreene, Pike40 min
Apr 4, 9:55 PM CDTTornado WarningLSXMacoupin35 min
Apr 4, 10:16 PM CDTTornado WarningLSXGreene, Macoupin29 min
Apr 4, 10:30 PM CDTSevere Thunderstorm WarningLSXBond, Macoupin, Montgomery45 min
Apr 4, 10:35 PM CDTTornado WarningLSXMacoupin40 min
Apr 4, 10:48 PM CDTTornado WarningLSXMacoupin, Montgomery42 min
Apr 4, 11:13 PM CDTTornado WarningLSXJersey, Macoupin32 min
Apr 4, 11:29 PM CDTTornado WarningLSXMontgomery46 min
Apr 4, 11:51 PM CDTTornado WarningLSXFayette, Montgomery39 min
Apr 4, 11:54 PM CDTSevere Thunderstorm WarningLSXMadison36 min
Apr 5, 2:50 PM CDTSevere Thunderstorm WarningLSXMacoupin, Madison, Montgomery40 min
Apr 5, 3:28 PM CDTSevere Thunderstorm WarningLSXMacoupin, Montgomery47 min
Apr 5, 4:07 PM CDTAreal Flood AdvisoryLSXMontgomery4 hr
Apr 5, 4:16 PM CDTTornado WarningLSXFayette, Montgomery32 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2010Severe Thunderstorm Warnings in Illinois, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.